An axisymmetric inclusion in one of two perfectly bonded dissimilar elastic half-spaces

A. M. Korsunsky

Research output: Contribution to journalArticlepeer-review

11 Citations (Scopus)

Abstract

This paper introduces an effective method ]br the solution of axisymmetric elastic inclusions in bonded dissimilar halfspaces. The method leads to new concise expressions for the elastic fields in terms of’ only two scalar Papkovich potential functions. A host of earlier solutions, which were obtained using a range of alternative techniques, involving surface stress relaxation and Hankel transforms, are shown to be subsumed in the present result.

Original languageEnglish
Pages (from-to)697-700
Number of pages4
JournalJournal of Applied Mechanics, Transactions ASME
Volume64
Issue number3
DOIs
Publication statusPublished - Sep 1997
Externally publishedYes

Fingerprint

Dive into the research topics of 'An axisymmetric inclusion in one of two perfectly bonded dissimilar elastic half-spaces'. Together they form a unique fingerprint.

Cite this